RUS  ENG
Full version
JOURNALS // Matematicheskie Zametki // Archive

Mat. Zametki, 1973 Volume 13, Issue 1, Pages 67–78 (Mi mzm7105)

This article is cited in 2 papers

An estimate for the spectral radius of an operator associated with an equation of neutral type

È. Mukhamadiev, B. N. Sadovskii

Voronezh State University, USSR

Abstract: We obtain new bounds for the spectral radius of the operator $(Ax)(t)=a(t)x(t-h)$ in spaces of functions which are $\omega$-periodic, almost periodic, and continuous and bounded on the whole axis. The results are used to prove a theorem on the existence ofohgr-periodic, bounded, and almost periodic solutions for linear functional-differential equations of neutral type.

UDC: 513.88

Received: 31.01.1972


 English version:
Mathematical Notes, 1973, 13:1, 39–45

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025